Hey there! Sign in to join this conversationNew here? Join for free
Turn on thread page Beta
    • Thread Starter
    Offline

    2
    ReputationRep:
    my implant had removed last february 1 and i prefer to take diane 35 pills. i start taking the pills on the same day that my implant removed..
    i finished my 21 days of pills.. and its my ( days now for free pill,, but the thing is i haven't had my menstrual period until now. is it normal? or do i need to worry that i might be pregnant.. pls i need your answer.. thanks in advance
    Posted on the TSR App. Download from Apple or Google Play
    • TSR Support Team
    • Wiki Support Team
    • Peer Support Volunteers
    • PS Reviewer
    Offline

    20
    ReputationRep:
    TSR Support Team
    Wiki Support Team
    Peer Support Volunteers
    PS Reviewer
    (Original post by gorgeouschrys)
    my implant had removed last february 1 and i prefer to take diane 35 pills. i start taking the pills on the same day that my implant removed..
    i finished my 21 days of pills.. and its my ( days now for free pill,, but the thing is i haven't had my menstrual period until now. is it normal? or do i need to worry that i might be pregnant.. pls i need your answer.. thanks in advance
    Moved your thread to an area where you're more likely to get replies
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 28, 2018
Poll
“Yanny” or “Laurel”

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.